MAUDE Adverse Event Report: LDR MÉDICAL ROI-C LORDOTIC IMPLANT 12X14 H6; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C LORDOTIC IMPLANT 12X14 H6; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records is ongoing.Investigation still in progress.Product not available.
 
Event or Problem Description
Roi-c : 3 broken cages and bent awl.According to the available description , the surgeon was impacting anchoring plate with impactor 1 then 2 at c5-6 when peek cage cracked (12x14 h6).He removed the anchoring plates and peek debris.He proceeded to try it again with a new peek cage and plates (12 x14 h6) and again the peek cracked just like before.He removed the anchoring plates and peek debris.The reporter suggested the awl and using a new inserter and he agreed to do both.After using the awl and new inserter he implanted the new peek and plate (12x14 h6) cracked again following impactor 1 & 2.The awl was also bent at the tip after impacting.Surgery delayed 1 hour.No patient impact or serious injury was reported.Additional information was requested.Investigation ongoing.
 
Event or Problem Description
It was reported that 3 cages broke while impacting the anchoring plate.The surgery was delayed over 30 minutes to remove and replace the devices.This is report 1 of 3.
 
Additional Manufacturer Narrative
H3 "no information" entered in error.Correction to: a1, a2 (age), b1, b5, b6, b7, d1, d2 (common device name), d4 (udi number), e1, e2, e3, e4, g3, h3, h6 (patient code).Additional information: g5 (pma/510k), h6 (method, results and conclusions codes).The implant was not returned for evaluation, so no results are available and no conclusions can be drawn.A review of the dhr did not find any issues which would have contributed to this event.

Brand Name
ROI-C LORDOTIC IMPLANT 12X14 H6
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8788745
Report Number3004788213-2019-00218
Device Sequence Number1993520
Product Code OVE
UDI-Device Identifier03662663016537
UDI-Public03662663016537
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model NumberN/A
Device Catalogue NumberMC1442P
Device Lot Number57116
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR